# SDR VQIA2014F00003

- Difficulty date: February 3, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N528VA
- Make and model: Airbus A319-112
- Aircraft serial: 3445
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT RT CABIN DOOR WHICH BECAME UNARMED, SLIDES, JUST AFTER LIFT-OFF ACCOMPANIED BY THE RED PRESSURE LIGHT ILLUMINATING ON THE R2 DOOR.  LINE MAINTENANCE TROUBLESHOT AND R & R AFT RT DOOR PROXIMITY SENSOR 7WN2 IAW AMM 52-73-11-000-112A, OPS CHECKS GOOD.
